# SDR DL72S950496

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1290-1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LETTER CHECK, LIGHTNING HOLES DAMAGED LEFT AT STA 1290 1330 IN STAIR WELL VERTICAL WEB, REPAIR.  INSTALLED DOUBLER AT STA 1330 PER M/M 53-11-0.
